Digoxin Toxisity

Were you looking for information about Digoxin Toxicity? Digoxin toxisity is a common misspelling of digoxin toxicity.
 
Before taking digoxin (Lanoxin®) to treat congestive heart failure (CHF) or atrial fibrillation, make sure to know the signs of a complication called digoxin toxicity. This problem occurs when the drug is not properly removed from the body and can occur even with normal use of the drug. Contact your healthcare provider right away if you notice any symptoms of digoxin toxicity, such as vomiting, confusion, or blurred vision.
 
(For more details, click Digoxin Toxicity. This eMedTV resource provides more information on what digoxin toxicity is and what causes it, as well as possible treatment options. You can also click any of the links in the box to the right for more specific information.)
Ouch! 6 Types of Pain You Might Experience When Getting a Stent
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.